Finite element simulation of three-dimensional free-surface flow problems

Walkley, M.A., Gaskell, P.H., Jimack, P.K. et al. (2 more authors) (2005) Finite element simulation of three-dimensional free-surface flow problems. Journal of Scientific Computing, 24 (2). pp. 147-162. ISSN 0885-7474

Abstract

Metadata

Authors/Creators:
  • Walkley, M.A.
  • Gaskell, P.H.
  • Jimack, P.K.
  • Kelmanson, M.A.
  • Summers, J.L.
Copyright, Publisher and Additional Information: © 2005 Springer. This is an author produced version of a paper published in 'Journal of Scientific Computing'
Keywords: Finite element method, Free-surface flow, Moving grids
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
The University of Leeds > Faculty of Engineering (Leeds) > School of Mechanical Engineering (Leeds) > Institute of Engineering Thermofluids, Surfaces & Interfaces (iETSI) (Leeds)
Depositing User: Repository Assistant
Date Deposited: 12 Dec 2006
Last Modified: 25 Oct 2016 02:57
Published Version: http://dx.doi.org/10.1007/s10915-004-4611-0
Status: Published
Publisher: Springer Netherlands
Refereed: Yes
Identification Number: https://doi.org/10.1007/s10915-004-4611-0
Related URLs:

Download

Filename: jimackp25_WGJKS04.pdf

Share / Export

Statistics